Previous |  Up |  Next


Title: Abstracts of Ph.D. theses in mathematics (English)
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 46
Issue: 1
Year: 2005
Pages: 179-195
Category: math
Summary: Leischner, Pavel: Spatial imagination development of the secondary school pupils. Mašíček, Libor: Diagnostics and sensitivity of robust models. Duintjer Tebbens, Erik Jurjen: Modern methods for solving linear problems. Matonoha, Ctirad: Numerical realization of trust region methods. Duda, Jakub: Delta convexity, metric projection and negligible sets. Smrčka, Michael: Choquet's theory in function spaces. Hanika, Jiří: Search problems and bounded arithmetic. Pawlas, Zbyněk: Asymptotics in stochastic geometry. Bodlák, Karel: Methods of stereology and spatial statistics in applications. Čapek, Václav: M-smoothers Zvára, Petr: Prediction in non-linear autoregressive processes. Blanda, Jiří: Pricing of life insurance products Finfrle, Pavel: Model for calculation of liability value arising from life insurance. Finěk Václav: Orthonormal wavelets and their applications. Stanovský David : Left distributive left quasigroups. Koblížková, Michaela: Polyhedra and secondary school mathematics. Krýsl, Svatopluk: Invariant differential operators for projective contact geometries. Šmíd, Dalibor: Properties of invariant differential operators. Šmíd, Martin: Notes on approximation of stochastic programming problems. Komárková, Lenka: Change point problem for censored data. Kechlibar, Marian: Commutative algebra and cryptography. (English)
MSC: 00A99
Date available: 2009-05-05T16:50:31Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Hušková M., Neuhaus G.: Change Point Analysis for Censored Data.J. Statist. Plann. Inference 126 (2004), 1 207-223. MR 2090694
Reference: [2] Mrkvička T.: Estimation variances for Poisson processes of compact sets.Adv. in Appl. Probab. 33 (765-772). MR 1875778
Reference: [3] Pawlas Z.: Central limit theorem for random measures generated by stationary processes of compact sets.Kybernetika 39 719-729. MR 2035646
Reference: [4] Pawlas Z., Beneš V.: On the central limit theorem for the stationary Poisson process of compact sets.Math. Nachr. 267 77-87. MR 2047386
Reference: [5] Stoyan D., Kendall W.S., Mecke J.: Stochastic Geometry and Its Applications.2nd edition, Wiley, New York. Zbl 1155.60001, MR 0895588


Files Size Format View
CommentatMathUnivCarolRetro_46-2005-1_16.pdf 246.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo